# SDR 98ZZZX3960

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - THE RIGHT MAIN AILERON CENTER SECTION OF CABLES ARE CORRODED AT THE LOWER PULLEY IN THE WING ROOT JUST AFT OF FRAME NR 29.  REMOVED AND REPLACED THE RIGHT AILERON CENTER SECTION MAIN AILERON CONTROL CABLES.  GEN W/C FOR FUNCTIONAL TEST.
